# SDR UPS07849192

- Difficulty date: February 11, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON EMERGENCY EXIT LIGHTS TEST, NO LIGHTS WOULD OPERATE.  STANDBY INSTRUMENTS OK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER PACK ASSY & SYS.  OPS CHECKED NORMAL IAW MM 33-50-01-2.
